Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Have migraine. Sudden pain in chest and then head. ECG, BP and sugar test normal. Taking Taxim. Advise?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
My Wife felt sudden pain in chest(left side) for few seconds, then she started feeling very tired. She is migraine patient also. So after the chest pain she started getting the pain in head.
Went to Hospital got the ECG,BP and Sugar test done all reports were normal.
Doctor prescriped pantacid tablets saying it may be due to the acidity issues.
She is taking Taxim 200 antibiotics for last 7 days as she had an abdominal paint last week.
Can you please let me know is it due to gas or due to some thing related to heart.
Posted Wed, 3 Jul 2013 in General Health
Answered by Dr. Shanthi.E 18 hours later

You did good by taking your wife to the hospital. I am glad that her ECG, BP and sugar test are normal.

In my view, your wife has this gastritis due to antibiotic related gastritis i.e. Gastritis caused by Taxim tablets.

Nothing to worry. It is not related to the heart. Please ask your wife to continue the medication Pantocid for few more days. Give her plenty of fluids orally along with tender coconut water, if possible.

She should be fine soon. Take care!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor